Journal of Applied Mathematics
Volume 2005 (2005), Issue 4, Pages 393-402
On the product and ratio of Laplace and Bessel random variables
Department of Statistics, University of Nebraska, Lincoln 68583, NE, USA
Received 4 November 2004; Revised 8 February 2005
Copyright © 2005 Saralees Nadarajah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The distributions of products and ratios of random variables are
of interest in many areas of the sciences. In this paper, the
exact distributions of the product and the ratio are derived when and are Laplace and Bessel function
random variables distributed independently of each other.